# SDR 29GA2022011000001

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,443 hours, 45,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 100 EIS/SJU DURING GEAR EXTENSION THE INTRANSIT LIGHT DID NOT COME ON. CORRECTIVE ACTION: OPEN
